# SDR 03FDEA00160

- Difficulty date: February 20, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- Engine: Ge CF680
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP,  OUTBOARD AFT HINGE, OUTBOARD BORE FITTING, FOUND CORROSION.    TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP,  OUTBOARD HINGE BRACKET REPAIR CARRIED-OUT IAW EA 1-5750-67572.
